Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had loose motions after taking miocrolite pill. Will microlite still be effective?

ca i ask a Q please. Im on microlite, last period was Dec 14th so Im due again in 2 days time. On the evening of the 24th i had one bout of runny-ish poos, it was 2.5 hours after taking my microlite, is this ok??? i also got sick on the 31st but it was well after taking my tablet. im worried as i always get a period spot as i call it on my chin coming up to my period but i haaent gotten one.
Asked On : Thu, 10 Jan 2013
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor